# SDR P5CA9700683

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 CANNON FAIRING FOUND DELAMINATION AT LWR MID PORTION.  REPAIRED NR 8 CANNOE FAIRING FIBERGLASS AS PER BOEING SRM 51-40-15.
